BibTeX record journals/tcs/ChernovMRSV02

download as .bib file

@article{DBLP:journals/tcs/ChernovMRSV02,
  author    = {Alexey V. Chernov and
               Andrei A. Muchnik and
               Andrei E. Romashchenko and
               Alexander Shen and
               Nikolai K. Vereshchagin},
  title     = {Upper semi-lattice of binary strings with the relation "x is simple
               conditional to y"},
  journal   = {Theor. Comput. Sci.},
  volume    = {271},
  number    = {1-2},
  pages     = {69--95},
  year      = {2002},
  url       = {http://dx.doi.org/10.1016/S0304-3975(01)00032-9},
  doi       = {10.1016/S0304-3975(01)00032-9},
  timestamp = {Tue, 13 Feb 2007 19:57:23 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/ChernovMRSV02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}